# SDR UIEA200700458

- Difficulty date: October 18, 2007
- Submitted: October 21, 2007
- Operation: Air carrier
- Aircraft: N412
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 33,000 hours, 3,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND TO THE I/B END OF THE LT O/B MID FLAP.  THE DAMAGE IS DUE TO CONTACT OF THE MID FLAP WITH THE FIXED STRUCTURE ADJACENT TO THE I/B AILERON.  REPAIRED IAW XEO 57-101507-1.
